# SDR ABXA20140822269

- Difficulty date: August 22, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 72,480 hours, 34,052 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Fitting
- Part number: 113T1623158
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TEE UNDER INBD END OF RT WING PANEL 651MT CORRODED IN SEVERAL PLACES ALONG ENTIRE LENGTH.  REMOVED OLD CHORD & INSTALLED NEW CHORD PN 113T1623-158AX IAW SRM 51-40-02.  REINSTALLED PANELS IAW SRM 51-40-02 & PAINTED AREA IAW MM 57-21-02.  REMOVED RED MARKS AS REQUIRED.  SDR INFO CORRODED, PN 113T1623-158, PART NAME CHORD, SN NSN, FS & BS LOCATION FROM WS 281.615, STRINGER & WS LOCATION TE SUPPORT BEAM UPPER CHORD.  ACFT WAS GNDED.
